I had an awful time getting off Effexor a couple years ago. I am concerned that I may be setting myself up for a similar experience if I choose to get off viibryd.
During the first week on Viibryd you body is trying to get used to the drug. If you stop during that week you may have some mild problems, but nothing that you should worry about.
I am more worried about why you think this might happen. Please talk to your doctor. The first week on Viibryd can be a bit discomforting as you lower intestine gets used to it (nice way of putting it), but if you take with food and take at the same time every day you should be fine.
Other small issues may take place later on, some people have vivid dreams starting in weeks 3-6, but you can talk to your doctor and get help with those.
Weight gain is 50/50 shot, I have lost 50 pounds others have gained. The research says the same thing. You will get what you get. If you gain, then you can learn how to control your cravings. If you loose, you have to learn to eat even when you are not hungry.
The medicine has a very high success rate with depression. Please give it a chance. That will take at least 4-6 weeks, and your doctor may raise your dosage. The normal dosage start is 10mg, moving to 20mg, then to 40mg if needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2012 • 3 answers
Posted 29 May 2013 • 6 answers
Posted 4 Sep 2013 • 3 answers
Posted 30 Aug 2015 • 2 answers
Posted 19 Mar 2017 • 0 answers